BibTeX record journals/jsi/ZhuMWN94

download as .bib file

@article{DBLP:journals/jsi/ZhuMWN94,
  author    = {Zhijian Zhu and
               James A. McHugh and
               Jason T. L. Wang and
               Peter A. Ng},
  title     = {A formal approach to modeling office information systems},
  journal   = {J. Syst. Integr.},
  volume    = {4},
  number    = {4},
  pages     = {373--403},
  year      = {1994},
  url       = {https://doi.org/10.1007/BF01976280},
  doi       = {10.1007/BF01976280},
  timestamp = {Tue, 25 Aug 2020 16:54:43 +0200},
  biburl    = {https://dblp.org/rec/journals/jsi/ZhuMWN94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics